advertisement
Question
Posted by: Magda | 2008/10/07

warts

I have warts and already went to a doctor. Some one told me if u drink a lot of antibiotics u can get warts. Is that true? Or is it only throw sexual transmitted diseases that u get it.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Antibiotics do not cause warts. they are caused by the HPV virus which is sexually transmitted.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement